# SDR AALA20120830006

- Difficulty date: August 30, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 845 AND BELOW NUMBER 4 SEAT TRACK HAS VERTICAL ANGLE CRACKED.  INSTALLED NEW SUPPORT ANGLE FOR SEAT TRACK NUMBER 4 AT STATION 845 PER AARD 51-00-05-01.
